# SDR AALA20180222005

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,176 hours, 28,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Near Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUSELAGE SKIN AT THE NOSE LANDING GEAR AFT LEFT DOOR.HINGE CUTOUT.  REPAIRED THE SKIN IAW SRM 53-05-00, FIGURE 158.
